| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical devices: the product has not been returned by the patient.Multiple mdr reports were filed for this event, please see associated: 3002806535-2021-00261, 3002806535-2021-00262.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Item not returned.
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2017.Subsequently, a revision procedure due to unknown reason was performed on (b)(6) 2021.
Additional Manufacturer Narrative
(b)(4).Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 complaint reported with the item 159585, 10 complaints reported with the item 161470 and 9 complaints reported with the item 154721 (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00261-1.3002806535-2021-00262-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : item not returned.
Event or Problem Description